# SDR WVER2016032000016

- Difficulty date: March 21, 2016
- Submitted: March 21, 2016
- Operation: General aviation
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 30,868 hours, 24,658 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LOWER AFT BULKHEAD WEB, RT SIDE CORRODED.  REPAIRED IAW REO 670-53-11-594, REV A.
